Revista colombiana de reumatologia · 2022
Monoarthritis induced by the Oxford-AstraZenecaR SARS-CoV-2 vaccine.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Schoenardie Bruna Ossanai, Schoenardie Arthur Ossanai, Damke Jéssica Pauli
Аннотация
We describe the case of a 25-year-old woman who presented with monoarthritis of the proximal interphalangeal articulation of the fourth left finger 4 days after receiving the second dose of the Oxford-AstraZenecaR SARS-CoV-2 vaccine. She had no abnormalities in her X-ray or blood exams, but she had a cousin diagnosed with juvenile rheumatoid arthritis. The patient had an excellent response to anti-inflammatory medication, the arthritis was transient and left no sequelae. Studies have shown some vaccines may be associated with acute arthritis, in particular the measles-mumps-rubella vaccine. Young women such as our patient seem to be more susceptible to post-vaccination arthritis. Most of the cases reported were transient and left no articular sequelae, thus we did not contraindicate further doses of the Oxford-AstraZenecaR SARS-CoV-2 vaccine (should they be recommended in the future) in this case.